# SDR GTIA2024090338353

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 19,696 hours, 8,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Part time: 19,696 hours, 8,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R2 DOOR SILL FR68 STR 23R. MEASURING .750" L .450" W .028" D. RAF-01 CREATED. SDR SUBMITTED-REPAIR ACCOMPLISHED ON HAECO SO 122203 OPS 32300 CAT A REPAIR. NO REINSPECT REQUIRED
